Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The rôle of the point-set theory in geometry and dynamics


Author: E. B. Van Vleck
Journal: Bull. Amer. Math. Soc. 21 (1915), 321-341
DOI: https://doi.org/10.1090/S0002-9904-1915-02649-2
MathSciNet review: 1559648
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1915-02649-2

American Mathematical Society